New braided monoidal categories over monoidal Hom-Hopf algebras
Colloquium Mathematicum, Tome 146 (2017) no. 1, pp. 77-97
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Let $(H,\alpha )$ and $(B,\beta )$ be two monoidal Hom-Hopf algebras. We introduce the notion of a generalized Hom-Long dimodule and show that the category $^{B}_{H}\mathcal {L}$ of generalized Hom-Long dimodules is an autonomous category. We prove that $^{B}_{H}\mathcal {L}$ is a braided monoidal category if $(H,\alpha )$ is quasitriangular and $(B,\beta )$ is coquasitriangular, and we show that $^{B}_{H}\mathcal {L}$ is a subcategory of the Hom-Yetter–Drinfeld category $^{H\otimes B}_{H\otimes B}\mathcal {HYD}$. Moreover, we prove that the category of Hom-modules (resp., Hom-comodules) over a triangular (resp., cotriangular) Hom-Hopf algebra contains a symmetric generalized Hom-Long dimodule category.
Keywords:
alpha beta monoidal hom hopf algebras introduce notion generalized hom long dimodule category mathcal generalized hom long dimodules autonomous category prove mathcal braided monoidal category alpha quasitriangular beta coquasitriangular mathcal subcategory hom yetter drinfeld category otimes otimes mathcal hyd moreover prove category hom modules resp hom comodules triangular resp cotriangular hom hopf algebra contains symmetric generalized hom long dimodule category
Affiliations des auteurs :
Shengxiang Wang 1 ; Nanqing Ding 2
@article{10_4064_cm6706_11_2015,
author = {Shengxiang Wang and Nanqing Ding},
title = {New braided monoidal categories over monoidal {Hom-Hopf} algebras},
journal = {Colloquium Mathematicum},
pages = {77--97},
year = {2017},
volume = {146},
number = {1},
doi = {10.4064/cm6706-11-2015},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm6706-11-2015/}
}
TY - JOUR AU - Shengxiang Wang AU - Nanqing Ding TI - New braided monoidal categories over monoidal Hom-Hopf algebras JO - Colloquium Mathematicum PY - 2017 SP - 77 EP - 97 VL - 146 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm6706-11-2015/ DO - 10.4064/cm6706-11-2015 LA - en ID - 10_4064_cm6706_11_2015 ER -
Shengxiang Wang; Nanqing Ding. New braided monoidal categories over monoidal Hom-Hopf algebras. Colloquium Mathematicum, Tome 146 (2017) no. 1, pp. 77-97. doi: 10.4064/cm6706-11-2015
Cité par Sources :